Please Scroll Down to See Forums Below
napsgear
genezapharmateuticals
domestic-supply
puritysourcelabs
sarms-forsaleUGFREAKeudomestic
napsgeargenezapharmateuticals domestic-supplypuritysourcelabsSarms for SaleUGFREAKeudomestic

Getting hairier from pEDs?

Ceroase

New member
Female here and I am in my mid thirties
I thought about getting laser hair removal and also waxing done
since I have been on certain steroids and sarms my body hair has increased a lot
Just wanted to hear from you all on what you do to help with the hair issues and if this is normal? I'm getting here on my legs and arms especially really bad
 
Simply put, this is side affect of PEDs and women (Men also, but more accepted). The more you run PEDs the worse it will get. My wife goes and gets sugar waxed as I do as well, but my wife does me since it is hard in this area to find waxologists that will do men. Laser treatments only really works on dark hair from what I have read and requires multiple treatments.
 
Female here and I am in my mid thirties
I thought about getting laser hair removal and also waxing done
since I have been on certain steroids and sarms my body hair has increased a lot
Just wanted to hear from you all on what you do to help with the hair issues and if this is normal? I'm getting here on my legs and arms especially really bad
yes hair growth is a side effect, stop using steroids
 
Top Bottom